# SDR FDEA201007072400

- Difficulty date: July 7, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 42,278 hours, 25,986 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED AN AVIONICS SMOKE ECAM, WITH NO SMOKE DETECTED IN COCKPIT.  RETURNED TO DEPARTURE.  PERFORMED OPS CHECK IAW 26-15-00-05. ALL OPS NORMAL.  R & R DETECTORS 11WA, 12WA,13WA AS PRECAUTION, OPS CHECKED NORMAL IAW MM 26-15-00-05. OK TO CONTINUE.
